# SDR C77A20130721001

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17007311001
- Condition: Corroded
- Location: Cabin Floor
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, LT AFT FLOOR DOUBLER BETWEEN CROSSBEAM FR 19 AND FR 20 HAS CORROSION AROUND FASTNER HOLE.  X=5685, Y= -633MM.   R & R FLOOR DOUBLER IAW SRM 51-41-01 AND 51-43-01.
